MathSciNet Relay Station
MathSciNet bibliographic data
MR801346 (86m:22003) 22A99 (20E05 54A25 54H99)
Remus, Dieter The number of $T\sb 2$-precompact group topologies on free groups. Proc. Amer. Math. Soc. 95 (1985), no. 2, 315–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement